Volume 14,Issue 2,1994 Table of Contents

Other Issues:  


Complete Lie Superalgebras
  Li Zhenheng
  1994,14(2):159-164 [Abstract(1903)]  [View PDF]
Finite Groups whose Proper SubgronpOrders Are Consecutive integers
  Shi Wujie
  1994,14(2):165-166 [Abstract(1688)]  [View PDF]
n-ideal Near Rings
  W. B. Vasantha and Kandasamy
  1994,14(2):167-168 [Abstract(1588)]  [View PDF]
Some Generalized Ramsey Numbers
  Huang Guotai
  1994,14(2):169-174 [Abstract(1831)]  [View PDF]
An Embedding Theorem of PSL(2, F)and its Application
  Zha Jtanguo
  1994,14(2):175-180 [Abstract(1655)]  [View PDF]
A Generalization of Univalent Functions with Negative Coefficients
  M.K Aouf and P.G. Umarani
  1994,14(2):181-186 [Abstract(1882)]  [View PDF]
Global Existence and Asymptotic Behaviour of Solutionfor a Strongly Coupled Parabolic System
  Chen Caisheng
  1994,14(2):187-200 [Abstract(1714)]  [View PDF]
Stability of Solution of Oblique Derivative Proflem forNonlinear Complex Elliptic Equation of First Order
  Xu Keming and Yang Guangwu
  1994,14(2):201-206 [Abstract(2005)]  [View PDF]
f-homogeneous Imbedded Snbspacesin Locally Convex Spaces
  Song Wenhua
  1994,14(2):207-213 [Abstract(1649)]  [View PDF]
An Application of Stieltjes-type Integrals *RSu in Functional Analysis
  Liu Tiefu and Zhao Linsheng
  1994,14(2):214 [Abstract(1622)]  [View PDF]
Decomposition Method for Studying Multivaliate Splines
  Shi Xiquan and Wang Renhong
  1994,14(2):215-216 [Abstract(2571)]  [View PDF]
An Orthogonal Equivariant Estimator of MultivariateLocation with the Maximal Breakdown Point
  Huang Fuchun
  1994,14(2):217-219 [Abstract(1778)]  [View PDF]
Existence of Best Rational L Approximation
  Pan Jie
  1994,14(2):220-222 [Abstract(1821)]  [View PDF]
Positive Solutions of a Class of Operator Equations in Ordered Banach Spaces
  Hu Shigeng
  1994,14(2):223-230 [Abstract(1751)]  [View PDF]
On the Borel Point of Meromorphic. Function of zero Order in the Circle
  Gao Zongsheng
  1994,14(2):231-234 [Abstract(1629)]  [View PDF]
Normedness and Metrizability of Strong Topology
  Wu Congxin and Bu Qingying
  1994,14(2):235-238 [Abstract(2089)]  [View PDF]
L-fuzzy Locale Theory and a L-fuzzy Topological Representation for Distributive Lattice
  Zhang Dexue and Liu Yingming
  1994,14(2):239-244 [Abstract(2644)]  [View PDF]
Local Hardy Spaces over Local Fields
  Zhou Guangcai and Su Weiyi
  1994,14(2):245-248 [Abstract(2114)]  [View PDF]
On Opial-Olech Inequality and Its Applications
  Hu Ke
  1994,14(2):249-254 [Abstract(1661)]  [View PDF]
An Improvement of Hardy-Riesz’s Extension of the Hilbert Ineqnality
  Gao Mingzhe
  1994,14(2):255-259 [Abstract(1685)]  [View PDF]
Quadratic Equations over Noncommutativo Division Rings
  Zhang Shengzhu and Mu Dalu
  1994,14(2):260-264 [Abstract(1799)]  [View PDF]
The Rank of Partitioned Matrices over Non-commutative Principal Ideal Domain
  Zhuang Wajin
  1994,14(2):265-270 [Abstract(1850)]  [View PDF]
A Characteristic of FP-injective Rings
  Chen Jianlong
  1994,14(2):271-275 [Abstract(1609)]  [View PDF]
  1994,14(2):276 [Abstract(1637)]  [View PDF]
An Application of T-inverses of Matrices to a Class of Constrained System
  Jiang Shengyuan
  1994,14(2):277-284 [Abstract(1651)]  [View PDF]
Inner p-closed Groups and Their Gneralization
  Li Xianhua
  1994,14(2):285-288 [Abstract(1940)]  [View PDF]
A Note on Weighted Difference Method for a Singnlar Perturbation Problem
  Yu Chongqing
  1994,14(2):289-292 [Abstract(1841)]  [View PDF]
A Type of Asymptotic Integration for Linerar Functional Differential Equations
  Deng Feiqi
  1994,14(2):293-298 [Abstract(1651)]  [View PDF]
Snrvey of the Current Research on HomoclinicOrbits and Heteroclinic Orbits
  Feng Beiye
  1994,14(2):299-311 [Abstract(2130)]  [View PDF]
  1994,14(2):312 [Abstract(1642)]  [View PDF]
  1994,14(2):313-314 [Abstract(1500)]  [View PDF]
A Theorem on Matrixddition and a Matrix Inequality
  Su Huaming
  1994,14(2):315-318 [Abstract(1558)]  [View PDF]